# SDR SWIA200719338

- Difficulty date: December 6, 2007
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 14,030 hours, 10,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, EMERGENCY TRACK LIGHTING CENTER SECTION IS INOP.  SECURED CENTER SECTION LIGHT STRIP CONNECTOR PER CRJ WDM 31-51-00.
